Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Equilibrium size of circular domains in Langmuir monolayers

Title data

Wurlitzer, S. ; Fischer, Thomas M. ; Schmiedel, H.:
Equilibrium size of circular domains in Langmuir monolayers.
In: The Journal of Chemical Physics. Vol. 116 (June 2002) Issue 24 . - pp. 10877-10881.
ISSN 0021-9606
DOI: https://doi.org/10.1063/1.1480856

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Professor Experimental Physics X > Professor Experimental Physics X - Univ.-Prof. Dr. Thomas Fischer
Result of work at the UBT: No
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 29 Sep 2020 06:50
Last Modified: 29 Sep 2020 06:50
URI: https://eref.uni-bayreuth.de/id/eprint/57560